# SDR SIMA200402005

- Difficulty date: January 1, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE CENTER FLOORBEAM BETWEEN FRAME 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGED SECTION OF THE CENTER FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB145/1142, REV 24, CHAPTER 53-22-10, FIG 201 SHEET 2.  (M)
